MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-01
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1: patient identifier: sample ids: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false positive architect total hcg result generated by the architect i1000sr processing module for three patients.The samples were repeated, and negative results were obtained.The following data was provided (= 5.00 miu/ml is negative, >5.00 to <25.00 miu/ml is grayzone, = 25.00 miu/ml is positive): sid: (b)(6): on (b)(6) 2025 initial result = 31.32 miu/ml (positive).On (b)(6) 2023 repeat result = < 1.20 miu/ml (negative).Sid: (b)(6): on (b)(6) 2025 initial result = 2.99 miu/ml (negative).On (b)(6) 2025 repeat results = 30.03 miu/ml (positive), 7.69 miu/ml (grayzone), < 1.20 miu/ml (negative).Sid: (b)(6): on (b)(6) 2025 initial result = 47.48 miu/ml (positive).On (b)(6) 2025 repeat results = 19.05 miu/ml (positive), < 1.20 miu/ml (negative).There was no impact to patient management reported.
 
Event or Problem Description
The customer observed false positive architect total -hcg result generated by the architect i1000sr processing module for three patients.The samples were repeated, and negative results were obtained.The following data was provided (= 5.00 miu/ml is negative, >5.00 to <25.00 miu/ml is grayzone, = 25.00 miu/ml is positive): sid (b)(6).(b)(6) 2025 initial result = 31.32 miu/ml (positive) (b)(6) 2023 repeat result = < 1.20 miu/ml (negative) sid (b)(6): (b)(6) 2025 initial result = 2.99 miu/ml (negative) (b)(6) 2025 repeat results = 30.03 miu/ml (positive), 7.69 miu/ml (grayzone), < 1.20 miu/ml (negative) sid (b)(6): (b)(6) 2025 initial result = 47.48 miu/ml (positive) (b)(6) 2025 repeat results = 19.05 miu/ml (positive), < 1.20 miu/ml (negative) there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The field service representative (fsr) inspected the instrument, performed extensive troubleshooting, and determined that the washzone temperature tubing/sensor was the likely cause of the issue.The fsr replaced the part, and the issue was resolved.An instrument service history review for the architect i1000sr, serial number (b)(6), revealed no additional service tickets related to false positive total b-hcg results.A review of complaint and trending data for the architect i1000sr processing module did not identify any similar issues as described in this complaint.Additionally, a review of complaint and trending data associated with the washzone temperature tubing/sensor did not identify an increase in complaint activity.The device history record was reviewed, and no non-conformances or potential non-conformances were identified.Labeling was reviewed and found to be adequate.Based on the investigation, no systemic issue or deficiency of the architect i1000sr processing module, serial number (b)(6), or the washzone temperature tubing/sensor was identified.

Brand Name
ARCHITECT I1000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22017896
Report Number3016438761-2025-00287
Device Sequence Number13132718
Product Code JJE
UDI-Device Identifier00380740001537
UDI-Public(01)00380740001537
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC BHCG RGT 100T, 06C21-26, UNKNOWN; ARC BHCG RGT 100T, 06C21-26, UNKNOWN
Patient SexUnknown